# SDR DHL99807001

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Vibration
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER REACHING V1 SPEED AND BEFORE ROTATION, SEVERE VIBRATION STARTED FROM UNDERNEATH AIRCRAFT.  ANTISKID INOP LIGHT FLICKERED ON FOLLOWED BY MAIN GEAR SPOILER INOP LIGHT  ILLUMINATED.  ANTISKID INOP LIGHT THEN  EXTINGUISHED.  INSPECTED AIRCRAFT FOR OBVIOUS DEFECTS, NONE NOTED.  ANTISKID OPS CHECK GOOD IAW 32-43-0.  BRAKES OPS CHECK GOOD BLED NR 7 AND NR 8 BRAKES AS PRECAUTIONARY PER MM 32-41-0.
